Doctor insights on:
Overweight Mild Nausea Stuffy Nose Tired Shaky Dizzy Mood Swings
Nearly two-thirds of the United States population is overweight. There are many ways to determine if a person is overweight, but experts believe that a person's body mass index (BMI) is the best way to assess an adult's weight in relation to their height. * A BMI between 18.5 and 24.9 is considered normal. * Adults with a BMI between 25 and 29.9 are considered overweight. There are exceptions. For example, an athlete may have a higher BMI but not be overweight. * Adults with a BMI greater than 30 are considered obese. * Adults with a BMI greater than or equal to 40 are considered extremely obese. * Anyone more than 100 pounds overweight is considered morbidly obese. A person with a high BMI may have a normal amount of body fat is they have ...Read more
Day 1:dizziness, mild nausea, fatigue, chills/ sweats. Day 2:productive cough with thick colored phlegm. Day 3: +sore throat. No congestion/fever. Doc?
Depressed mood, severe fatigue, dizziness and mild nausea. Can it be Xanax (alprazolam) withdrawal from 0.5mg?
Unclear: If you were taking this dose only once a day, regularly, then it is unlikely to be the cause of those symptoms. But if it was more than once a day, or, if you were also taking certain other substances or medicines regularly, and you also stopped them, then the Xanax (alprazolam) could be a factor. ...Read moreSee 2 more doctor answers
Last couple weeks gas mood swings late period tired a lot dizziness & headache feeling faint nausea back pain mild cramps one min energy then next none?
Sexually active? If: Yes, take a home pregnancy test. Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use, meds (i.e., birth control) or medical problems. #1 reason is pregnancy. ...Read more
I've suffered from labyrinthitis for years but am allergic to serc and can no longer take sudafedrine. Chronic stuffy nose/ears, extreme dizziness, nausea, facial tenderness/headaches. What can I do?
Stop smoking: Stop smoking also would be top of the list, as your lungs can't clear the phlegm produced, plus the carcinogenic potential is high (metaplastic changes to lung tissue). Your symptoms sound like its nicotine related, and your chronic taking of decongestants was masking your symptoms. Plus, if you had taken decongestants chronically, you could end up with rebound congestion. ...Read moreSee 1 more doctor answer
Is Fatigue, dizziness, nausea, lower back pain, mood swings and discharge And blasting bloating common with mirena (levonorgestrel)? Or could i be pregnant?
Not common: Mirena (levonorgestrel) is an IUD that only comtains very very small amount of a progesterone... an female hormone that is not know to cause symptoms that u report, espicially in the tiny dose that is in the IUD. Look for other sources before concluding it is the mirena (levonorgestrel). Many mistakes are made in this area because it is easy to blame the IUD. See your doctor and seek to find the cause elsewhere first. Get PG test ...Read moreSee 1 more doctor answer
Itchy stomach, itchy and sore nipples and breast, nausea but no throwing up.Severe headaches, cold symptons, dizziness, blurry vision fatigue, back pain.Have 3 kids, got tubal ligation 7 yrs ago, still get my period every month, mood swings.Please help
Took tramadol 150 mg daily for 4 days. Then stopped taking, now Have mild nausea,fatigue,mild pain in both pipe legs and bit dizzy, normal ? Withdrw?
I'm 7 days dpo. This past wk I've been experiencing mild nausea, dizziness, more fatigue, constipation, smell sensitivity, really sore breasts. Help?
Any new meds/herbs?: Well, to start with, you could do a home pregnancy test, or just skip that and schedule an appointment with your physician. A thorough history is needed, plus some lab tests to rule out the above, anemia, low thyroid etc. these may also be due to some fluctuations in your estrogen/progesterone level- early premenstrual symptoms, although they are pretty severe for that. Some meds/herbs can cause. ...Read more
Is how a patient says they feel, or how someone feels internally, versus how someone's mood appears, which is called "affect." if you say your mood is "happy, " and you appear to be so, we would say that your affect is congruent. If, however, you actually look really angry, we would say your mood is "happy" and ...Read more